# SDR CA960610003

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Location: Nose Gear
- Part time: 5,919 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED THAT A LANDING GEAR INOPERATIVE LIGHT WAS ON. ALTERNATE SELECTION TRIED BUT NO GOOD AS NOSE GEAR DID NOT COME DOWN.GEAR APPEARED TO BE HUNG UP ON DOORS. CREW RE-PULLED CABLE WHICH WAS SUCCESSFUL. THIS DIFFICULTY DUE TO SEQUENCING PROBLEM OF GEAR DOORS, BECAUSE OF FAILURE OF PROXIMITY SENSORS ELECTRONIC CONTROL (PSEU).
